# SDR HNAA2011032000059

- Difficulty date: March 17, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 55,495 hours, 61,503 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Control Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT GO TO 35 DEGREES.  REMOVED 2 PANELS AT CTR CONSOLE.  INSPECTED AND CLEANED FLAP TRIGGER MICRO SWITCH.  GROUND RAN ACFT, OPERATED FLAPS THROUGH FULL TRAVEL, OPS CHECKED GOOD IAW -8 MM 27-51-00.  REINSTALLED PANELS, OK FOR SERVICE.  ON TAKEOFF,  FLAPS WOULD NOT GO FROM 5 TO ZERO DEGREES.  INSPECTED AND FOUND BROKEN WIRE AT FLAP CONTROL HANDLE, REPAIRED BROKEN WIRE, RAN FLAPS, OPS CHECKED NORMAL, OK FOR SERVICE.
